MathSciNet Relay Station
MathSciNet bibliographic data
MR1024770 46L80 (19K56 46M20 58A10 58G12)
Exel, Ruy; Loring, Terry A. Extending cellular cohomology to $C^*$-algebras. Trans. Amer. Math. Soc. 329 (1992), no. 1, 141–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement